# SDR VNAA202511260001

- Difficulty date: September 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AND SPLICE 25R BTW BS 310 AND 333 AT MAIN AVIONICS COMPARTMENT.   CORROSION ON STRINGER 25R BTW BS  310 & BS 333 WAS EVALUATED EXCESSIVE DAMEGE IAW SRM 53-00-00-101-001-A01 AND REPLACED IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND SPLICE 25R BTW BS 310 & BS 333 AT MAIN AVIONICS COMPARTMENT WAS CLEANED PER  SRM 51-26-00-001-001-A01 AND INSPECTED AFTER CLEANING ON SPLICE, INSPECTION WAS PERFORMED PER SRM 51-26-00-001-001-A01 PAR.3. E. AND NDT MANUAL 51-20-009-210 STEP 4. NO CORROSION FOUND.
